Du problème de la turbulence développée et de quelques obstacles à sa solution
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 11 p.
@incollection{AST_1985__132__231_0,
     author = {Ruelle, David},
     title = {Du probl\`eme de la turbulence d\'evelopp\'ee et de quelques obstacles \`a sa solution},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0626.76066},
     mrnumber = {816769},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1985__132__231_0/}
}
Ruelle, David. Du problème de la turbulence développée et de quelques obstacles à sa solution, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 11 p. http://archive.numdam.org/item/AST_1985__132__231_0/

[1] L. Caffarelli, R. Kohn, and L. Nirenberg, Partial regularity of suitable weak solutions of the Navier-Stokes equations. Commun. Pure Appl. Math. 35, 771-831 (1982). | Article | MR 673830 | Zbl 0509.35067

[2] A. J. Chorin, The evolution of a turbulent vortex. Commun, math. Phys. 83, 517-535 (1982). | Article | MR 649815 | Zbl 0494.76024

[3] J.-P. Eckmann, Roads to turbulence in dissipative dynamical systems. Rev. Mod. Phys. 53, 643-654 (1981). | Article | MR 629208 | Zbl 1114.37301

[4] U. Frisch, P.-L. Sulem, and M. Nelkin, A simple dynamical model of intermittent fully developed turbulence. J. Fluid Mech. 87, 719-736 (1978). | Article | Zbl 0395.76051

[5] E. Hopf, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nachrichten 4, 213-331 (1951). | MR 50423 | Zbl 0042.10604

[6] A. N. Kolmogorov, Local structure of turbulence in an incompressible fluid at very high Reynolds numbers. Dokl. Akad. Nauk SSSR 30 299-303 (1941). | JFM 67.0850.06 | MR 4146 | Zbl 0025.37602

[7] L. D. Landau, and E. M. Lifshitz, Fluid Mechanics, Pergamon Press, Oxford, 1959. | MR 108121 | Zbl 0146.22405

[8] F. Ledrappier, Propriétés ergodiques des mesures de Sinai. Preprint. | Article | MR 663087 | Zbl 0561.58037

[9] J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace. Acta Math. 63, 193-248 (1934). | Article | JFM 60.0726.05 | MR 1555394

[10] E. N. Lorenz, Deterministic nonperiodic flow. J. atmos. Sci. 20, 130-141 (1963). | Article | Zbl 06851676

[11] B. Mandelbrot, Les objets fractals : forme, hasard et dimension. Flammarion, Paris, 1975. | MR 462040 | Zbl 0900.00018

B. Mandelbrot Revised English edition : Fractals, form, chance and dimension. Freeman, San Francisco, 1977. | MR 471493 | Zbl 0376.28020

[12] B. Mandelbrot, Intermittent turbulence and fractal dimension ; kurtosis and the spectral exponent 5/3+B, pp. 121-145 in Turbulence and the Navier-Stokes equations. Lecture Notes in Math. n° 565, Springer, New York, 1976. | Article | MR 495674 | Zbl 0372.76043

[13] B. Mandelbrot, The fractal geometry of nature. Freeman, San Francisco, 1982. | MR 665254 | Zbl 0504.28001

[14] D. Ruelle, What are the measures describing turbulence ? Progr. Theor. Phys. Suppl. 64, 339-345 (1978). | Article

[15] D. Ruelle, Les attracteurs étranges. La Recherche 11, n° 108, 132-144 (1980).

D. Ruelle English translation : Strange attractors, Math. Intelligencer 2, 126-137 (1980). | Article | MR 595080 | Zbl 0487.58014

[16] D. Ruelle, Differentiable dynamical systems and the problem of turbulence. Bull. Amer. Math. Soc. 5, 29-42 (1981). | Article | MR 614312 | Zbl 0474.76052

[17] D. Ruelle, Large volume limit of the distribution of characteristic exponents in turbulence. Commun, math. Phys. 87, 287-302 (1982). | Article | MR 684105 | Zbl 0546.76083

[18] D. Ruelle and F. Takens, On the nature of turbulence. Commun. math. Phys. 20, 167-192 (1971). | Article | MR 284067 | Zbl 0223.76041

D. Ruelle Note concerning our paper "On the nature of turbulence" : Commun. math. Phys. 23, 343-344 (1971). | Article | MR 292391 | Zbl 0227.76084

[19] V. Scheffer, Turbulence and Hausdorff dimension. pp. 174-183 in Turbulence and Navier-Stokes equation. Lecture Notes in Math. n° 565, Springer, Berlin, 1976. | Article | MR 452123 | Zbl 0394.76029

[20] V. Scheffer, The Navier-Stokes equations on a bounded domain. Commun, math. Phys. 73, 1-42 (1980). | Article | MR 573611 | Zbl 0451.35048

[21] H. L. Swinney and J. P. Gollub. The transition to turbulence. Phys. Today 31, n° 8, 41-49 (1978). | Article

[22] L.-S. Young, Bowen-Ruelle measures for certain piecewise hyperbolic maps. Preprint. | MR 766205 | Zbl 0552.58022